@article{(Open Science Index):https://publications.waset.org/pdf/7742,
	  title     = {Positive Solutions for Discrete Third-order Three-point Boundary Value Problem},
	  author    = {Benshi Zhu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, the existence of multiple positive
solutions for a class of third-order three-point discrete boundary value
problem is studied by applying algebraic topology method.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {12},
	  year      = {2011},
	  pages     = {2093 - 2096},
	  ee        = {https://publications.waset.org/pdf/7742},
	  url   	= {https://publications.waset.org/vol/60},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 60, 2011},
	}